# SDR DLM88090295

- Difficulty date: February 23, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 48,153 hours, 36,321 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982113
- Part serial: 1891
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD GALLEY 1R DOOR SLIDE DEPLOYED.  REPLACED 1R DOOR SLIDE PER OPN 7035, S/N OFF - 1891, S/N ON - 0344.
